# SDR SWAA2021081593658

- Difficulty date: June 10, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 55,234 hours, 32,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRAP LOCATED BETWEEN BS 807 AND BS 847 AT D WL 154.50 AT AFT CARGO COMPARTMENT / REPLACED STRAP LOCATED BS767 TO BS867 AT LEVEL STR 25R AND WL 154-50 I.A.W SRM B737-700 51-10-02 AND DRAWING #146A0081 REV A.
